RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 3, Issue 3  


Mathematics
Local units of integer group ring of cyclic group of order 64 for character with character field ${\mathbb Q}_{64}$
R. Zh. Aleev, O. V. Mitina, T. A. Khanenko
253
The conjugation problems for some analogues of the equation of longitudinal waves with a discontinuous coefficient
A. I. Grigorieva
276
On the compliance of the basic sets of A-endomorphisms and A-diffeomorphisms
N. V. Isaenkova, E. V. Zhuzhoma
295
On a control problem for a discrete system
S. A. Nikitina, A. S. Scorynin, V. I. Ukhobotov
311
Optimal control problems for a class of degenerate evolution equations with delay
M. V. Plekhanova, G. D. Baybulatova
319
Investigation of a 3D system of differential equations with non-isolated singular points
E. A. Chirkova
332

Mechanics
On the relative movement of equivalent reference systems
V. V. Voitik, N. G. Migranov
338
Algorithm for analysis of pore size distribution based on results of molecular dynamic simulations
A. E. Mayer, P. N. Mayer
344
Simple solutions of rank 2 invariant submodel for monatomic gas
S. V. Khabirov, R. F. Shayakhmetova
353
Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018